# SDR DALA2016060904481

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSINK OF WING ACCESS PLATE NR 620DT. RT WING.  CORROSION ON COUNTERSINK AND SETTLEMENT WERE REMOVED AND WAS MEASURED, MAX DIMENSION ALLOWABLE 0.660" MAX DIAMETER MESURED ARE 0.675" AND WERE FOUND MORE TO 2 HOLES ADJACENT IAW SRM 57-10-01. THEREFORE IS OUT OF LIMITS AND ACCESS PLATE WAS REPLACED IAW IPC 57-22-01-01.
